# SDR DL757090281

- Difficulty date: February 22, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1463330
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERNAL SKIN AT LEFT AIRPHONE ANTENNA.  INSTALLED DOUBLER PER SRM 53-00-01 REPAIR 3 FIG 201 ON ATS CARD 01183.
